# SDR FDKA200710564

- Difficulty date: October 22, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,762 hours, 15,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6157 MCO (0630 PHX LCL) - MAIN CABIN DOOR DIFFICULT TO LATCH CLOSE.  MX RESECURED LUBED AND ADJUSTED.  OPS GOOD.
